# SDR FDEA201103301246

- Difficulty date: March 30, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632639
- Condition: Damaged
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 783 FRAME HAS DOUBLE DRILLED HOLE AT FLANGE 3" ABOVE STRINGER 17R. REMOVED DAMAGED HOLE AND INSTALLED FASTENER IAW EO 7-5310-7-3367 PT 4  AND SRM 51-30-2.
